# SDR SCNA20230918225

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 65,150 hours, 24,977 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON WAY TO LAS 26R TOWER TOLD US TO STOP FOR A POSSIBLE ENGINE FIRE. WE HAD NO INDICATIONS. A PASSENGER REPORTED A LOUD BANG ON LEFT SIDE OF AIRCRAFT.  PERFORMED INSPECTION OF L/H ENGINE PER AMM TASK 71-05 TASK 811. NO DEFECTS NOTED. OK TO CONTINUE.
